Last year, I had a gastritis because of the ulcer microbe. It was living hell, but I got treated with triple therapy. The problem was entirely solved, and I have not been complaining because of my stomach since.
But now something strange is happening. I think I ate something contaminated. I've been suffering indigestion, stomach inflammation, acid reflux, and the different this time is a thick phlegm in the throat, and dryness of the saliva. I sure don't have Diabetes. (I just had a urine test).
I have Multiple sclerosis. I take corticosteroid courses at the times of relapses. Last relapse was 2 months ago, I used Solupred and forgot to take Zantac, which caused some inflammation of my stomach. I had a urine test then which showed the presence of oxalates, so the doctor prescribed me citrocid magnesium plus. It removed the oxalates, but I believe it might be a cause of the problem I am suffering now.
This time there is no bad smell of the mouth like last year problem, so I don't think it is ulcer microbe. I had a course of ciprofloxasin 2 weeks ago for 5 days (250 mgs every 12 hours), and though, my case is worsening now after the end of the course. It didn't affect the phlegm.
Last night It was hell that reminded me of last year: woke up frightened, high acidity... reflux. and I managed to sleep only 2 or 3 hours with the help of a Zantac tablet. Throat phlegm and dry saliva are constant symptoms, they don't go away. When I manage to finally defecate, the stool sometimes has strange odour, and sometimes nothing but little dry parts.
Please tell me what could be the cause of my problem?
You seem to have or had a number of different medications which in itself could cause both your throat and bowel problems.
Have you had an Endoscopy to see what is going on.
PPIs can cause a dry sensation in the throat. Dont try and guess your problem, see your Dr for a diagnoses.
Good Luck, Solofelix.